MathSciNet Relay Station
MathSciNet bibliographic data
MR143802 (26 #1352) 20.40
Feit, Walter; Thompson, John G. A solvability criterion for finite groups and some consequences. Proc. Nat. Acad. Sci. U.S.A. 48 1962 968–970.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement